| Model Number |
5743690 |
| Medical Device Problem Codes |
Fracture (1260); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a dialysis catheter placement procedure, the white rubber tube of the tunneller inside the dialysis catheter was allegedly found to be ruptured.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 05/2024) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided for review.The photo shows the tunneler along with the white rubber tube.The tube part has been broken.Based on the photo review, the reported fracture can be confirmed.Therefore, the reported device damaged prior to use has been kept inconclusive as the exact time of the event occurred is unknown.A definitive root cause for the reported event could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 05/2024), g3, h6 (device, method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.